# SDR R61A2025111400495

- Difficulty date: October 21, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 44,804 hours, 30,768 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17065216001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK AFT CARGO BETWEEN FR82 AND STGR 27L TO 28L SHEAR CLIP FOUND CORRODED. REMOVED AND REPLACED SHEAR CLIP IAW EMB 170/175 SRM 51-41-01
